Browse Title Index


 
Issue Title
 
Volume 22, Number 5, December 2017 (Special Issue) A NEW SYSTEM OF GENERALIZED IMPLICIT SET-VALUED VARIATIONAL INCLUSIONS IN BANACH SPACES Abstract   PDF
Shu-qiang Shan, Yi-bin Xiao, Nan-jing Huang
 
Volume 13, Number 2, June 2008 A NEW SYSTEM OF GENERALIZED NONLINEAR RELAXED CO-COERCIVE SET-VALUED VARIATIONAL INCLUSIONS IN BANACH SPACES Abstract   PDF
Mao-Ming Jin
 
Volume 16, Number 3, September 2011 A NEWTON-TYPE METHOD IN K-NORMED SPACES Abstract   PDF
Ioannis K. Argyros, Sa{\"i}d Hilout
 
Volume 9, Number 4, December 2004 A NONLINEAR ALTERNATIVE IN BANACH ALGEBRAS WITH APPLICATIONS TO FUNCTIONAL DIFFERENTIAL EQUATIONS Abstract   PDF
B.C. Dhage
 
Volume 19, Number 2, June 2014 A NONLINEAR VOLTERRA-HAMMERSTEIN INTEGRAL EQUATION IN THREE VARIABLES Abstract   PDF
Le Thi Phuong Ngoc, Tran Minh Thuyet, Nguyen Thanh Long
 
Volume 18, Number 4, December 2013 A NONLINEAR WAVE EQUATION ASSOCIATED WITH A NONLINEAR INTEGRAL EQUATION Abstract   PDF
Le Thi Phuong Ngoc, Nguyen Huu Nhan, Tran Minh Thuyet, Nguyen Thanh Long
 
Volume 22, Number 3, September 2017 A N-ORDER ITERATIVE SCHEME FOR THE ROBIN PROBLEM FOR A NONLINEAR WAVE EQUATION WITH THE SOURCE TERM CONTAINING THE UNKNOWN BOUNDARY VALUES Abstract   PDF
Nguyen Huu Nhan, Nguyen Thanh Than, Le Thi Phuong Ngoc, Nguyen Thanh Long
 
Volume 8, Number 4, December 2003 A NOTE ON A NEW ESSENTIAL MAP APPROACH FOR DKT MAPS Abstract   PDF
Donal O'Regan
 
Volume 13, Number 3, September 2008 A NOTE ON ALMOST AUTOMORPHIC FUNCTIONS Abstract   PDF
Jun Zhang, Fang Li
 
Volume 16, Number 3, September 2011 A NOTE ON (C, 1)(E, q) PRODUCT SUMMABILITY Abstract   PDF
Hare Krishna Nigam
 
Volume 13, Number 5, December 2008 (Special Issue) A NOTE ON COMPLEMENTARITY PROBLEMS FOR MULTIVALUED MONOTONE OPERATORS IN BANACH SPACES Abstract   PDF
Weiping Guo
 
Volume 19, Number 4, December 2014 A NOTE ON D-OPERATOR PAIR Abstract   PDF
Jong Kyu Kim, Ravindra K. Bisht, Ho Geun Hyun
 
Volume 20, Number 1, March 2015 A NOTE ON ENESTRÖM-KAKEYA THEOREM Abstract   PDF
A. A. Mogbademu, S. Hans, J. A. Adepoju
 
Volume 21, Number 1, March 2016 A NOTE ON LOCALLY η-INVEX SET Abstract   PDF
G. C. Nayak, P. K. Das
 
Volume 13, Number 4, December 2008 A NOTE ON P-SEQUENCES AND HYPERCYCLICITY Abstract   PDF
Ruidong Wang
 
Volume 16, Number 2, June 2011 A NOTE ON THE IMPROVEMENT OF THE ERROR BOUNDS FOR A CERTAIN CLASS OF OPERATORS Abstract   PDF
Ioannis K. Argyros, Sa{\"i}d Hilout
 
Volume 11, Number 1, March 2006 A NOTE ON THE KOTTMAN CONSTANT FOR SOBOLEV SPACES Abstract   PDF
Janusz Dronka, Leszek Olszowy
 
Volume 7, Number 3, September 2002 A NOTE ON: DIFFERENTIAL INCLUSIONS ON BANACH SPACES WITH NONLOCAL STATE CONSTRAINTS Abstract   PDF
N.U. Ahmed
 
Volume 13, Number 2, June 2008 A PERTURBATION OF NORMAL OPERATORS ON A HILBERT SPACE Abstract   PDF
Takeshi Miura, Atsushi Uchiyama, Hirokazu Oka, Go Hirasawa, Sin-Ei Takahasi
 
Volume 12, Number 3, December 2007 A PROPERTY OF NONEXPANSIVE MAPPINGS IN HILBERT SPACES Abstract   PDF
Lv Peng, Lu Zhanhai
 
Volume 7, Number 2, June 2002 A PROXIMAL POINT ALGORITHM FOR A NEW CLASS OF GENERALIZED STRONGLY NONLINEAR QUASI-VARIATIONAL-LIKE INCLUSIONS Abstract   PDF
You-Xian Tian
 
Volume 9, Number 3, September 2004 A RANDOM VERSION OF A SCHAEFER TYPE FIXED POINT THEOREM WITH APPLICATIONS TO FUNCTIONAL RANDOM INTEGRAL EQUATIONS Abstract   PDF
B.C. Dhage
 
Volume 12, Number 1, March 2007 A REFINEMENT OF CAUCHY'S THEOREM ON THE ZEROS OF POLYNOMIALS Abstract   PDF
A. Aziz, Q. Aliya
 
Volume 17, Number 3, September 2012 A REMARK ON AN INTEGRAL INEQUALITY FOR THE B-OPERATORS Abstract   PDF
N. A. Rather, Q. Aliya, K. A. Thakur
 
Volume 13, Number 1, March 2008 A RESULT ON THE EXISTENCE OF COMMON FIXED POINTS OF SOME NONCOMMUTING MAPPINGS WITH AN APPLICATION Abstract   PDF
M. Abbas, Safeer Hussain Khan
 
51 - 75 of 1091 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


ISSN: 1229-1595 (Print), 2466-0973 (Online)